# SDR SWAA2015120946887

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 60,377 hours, 47,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545402
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW VERTICAL STIFFENER BULKHEAD CRACKED AT BS 663, RBL 6.15.  REPAIRED STIFFENER IAW EA.
